Pseudoprime reductions of elliptic curves

Alina Carmen Cojocaru*, Florian Luca, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
2 Downloads (Pure)


Let b ≥ 2 be an integer and let E/ q be a fixed elliptic curve. In this paper, we estimate the number of primes p ≤ x such that the number of points nE(p) on the reduction of E modulo p is a base b prime or pseudoprime. In particular, we improve previously known bounds which applied only to prime values of nE(p).

Original languageEnglish
Pages (from-to)513-522
Number of pages10
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Publication statusPublished - May 2009

Bibliographical note

Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

Corrigendum can be found in Mathematical Proceedings of the Cambridge Philosophical Society, Volume 152(3), 571,


Dive into the research topics of 'Pseudoprime reductions of elliptic curves'. Together they form a unique fingerprint.

Cite this